# SDR ABXA060281

- Difficulty date: September 28, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 72,111 hours, 84,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 4920497501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SPOILER TORQUE TUBE SUPPORT ASSEMBLY CRACKED AT XRS-236.  REMOVED AND REPLACED INBOARD SPOILER SUPPORT FITTING IAW DC9 MM.
